# SDR ASAA0080214

- Difficulty date: March 24, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S00201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, AFT CABIN, L2 DOOR ENTRY WAY, LEFT OUTBOARD SEAT TRACK WAS FOUND CORRODED AROUND NUTPLATE HOLES ON TOP AND BOTTOM SIDE AT FS 1155-1170, LBL 42.  REMOVED CORROSION AND REPAIRED PER SRM 53-05, FIG 4.  (M)
